Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Post inflammatory hyper pigmentation after the use of verruca-freeze

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
i am a physician and ordered a can of verruca-freeze and used it on a dozen if flat moles on my chest. i used a pipet but some of the liquid went out side the mole area. this was approx. 12 days ago. the area is now darkened and some of them have lessened in color but some of them remained darken. ( the moles are still there.) will this darkening of the skin be permanent? have i permanently scared myself? if not how long will it take for it to go away. will it be months? is the verruca-freeze the same as liquid nitrogen. thank you.
Posted Wed, 2 May 2012 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 16 hours later

Thank you for the query,

The verruca-freeze is an alternative to liquid nitrogen and not exactly liquid nitrogen.It is used for 21 benign conditions and has a temperature of -70 degree Celsius.On the other hand liquid nitrogen has a temperature of -196 degree Celsius.

We in modern medicine don't use freeze methods for treating flat moles( junctional moles).The best method would be a laser therapy .

Now in your case there has been an injury to the skin leading to POST INFLAMMATORY HYPER-PIGMENTATION (PIH).Healing of skin depends upon how XXXXXXX the injury is .If it is very XXXXXXX in dermis then it may lead to a permanent XXXXXXX or else it would gradually fade away.

Healing also depends upon which area of the body is involved & your skin type. Face has the best healing property because of its good vascularity .Chest would come the next.

It would be difficult to say at this moment that the scarring is permanent or not.

Usually such type of injury take months to heal.It would be a slow process.To speed up the process ,you can start with a mild steroid locally for a week.This would work like a anti-inflammatory agent .Later on you can mix hydroquinone cream to it.The result of these cream would only depend upon how XXXXXXX the pigmentation is.

Hope I've answered your query and that you recover soon.
If you have any further questions ,you can write back to us,I'll be available for follow up query as well.

Dr.Bharat chawda
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor